Date of Original Version

4-30-2014

Type

Article

Rights Management

This is the accepted version of the article which has been published in final form at http://dx.doi.org/10.3934/dcds.2016.36.1209

Abstract or Description

We study the well-posedness of a class of nonlocal-interaction equations on general domains Ω⊂Rd, including nonconvex ones. We show that under mild assumptions on the regularity of domains (uniform prox-regularity), for λ-geodesically convex interaction and external potentials, the nonlocal-interaction equations have unique weak measure solutions. Moreover, we show quantitative estimates on the stability of solutions which quantify the interplay of the geometry of the domain and the convexity of the energy. We use these results to investigate on which domains and for which potentials the solutions aggregate to a single point as time goes to infinity. Our approach is based on the theory of gradient flows in spaces of probability measures

DOI

10.3934/dcds.2016.36.1209

Included in

Mathematics Commons

Share

COinS
 

Published In

Discrete and Continuous Dynamical Systems - Series A, 36, 3, 1209-1247.